EconPapers    
Economics at your fingertips  
 

Meaned Spaces and a General Duality Principle

József Kolumbán () and József J. Kolumbán ()
Additional contact information
József Kolumbán: Babeş-Bolyai University
József J. Kolumbán: Paris Dauphine University

A chapter in Topics in Mathematical Analysis and Applications, 2014, pp 501-522 from Springer

Abstract: Abstract We present a new duality principle, in which we do not suppose that the range of the functions to be optimized is a subset of a linear space. The methods used in the proofs of our results are based on the notion of meaned space, which is a generalization of the notion of ordered linear space.

Keywords: General Duality Principle; Mean Spacing; Admissible Elements; Optimal Element; Vector-valued Optimization (search for similar items in EconPapers)
Date: 2014
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-319-06554-0_21

Ordering information: This item can be ordered from
http://www.springer.com/9783319065540

DOI: 10.1007/978-3-319-06554-0_21

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-319-06554-0_21